# SDR SWAA032016

- Difficulty date: September 8, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- Aircraft time: 50,959 hours, 48,281 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Spring
- Part number: 6939429
- Condition: Worn
- Location: Aileron Feel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERONS SLUGGISH WHEN TURNING FROM EITHER DIRECTION.  REMOVED AND REPLACED AILERON FEEL AND CENTERING MECHANISM SPRINGS PER MM.
